On the number of equivalence classes of binary forms of given degree and given discriminant

Attila Bérczes, Jan Hendrik Evertse, K. Györy

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)363-399
Number of pages37
JournalActa Arithmetica
Volume113
Issue number4
Publication statusPublished - 2004

Fingerprint

Binary Forms
Equivalence class
Discriminant

Keywords

  • Binary forms
  • Discriminants
  • Invariant order
  • Unit equations in two unknowns

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the number of equivalence classes of binary forms of given degree and given discriminant. / Bérczes, Attila; Evertse, Jan Hendrik; Györy, K.

In: Acta Arithmetica, Vol. 113, No. 4, 2004, p. 363-399.

Research output: Contribution to journalArticle

Bérczes, Attila ; Evertse, Jan Hendrik ; Györy, K. / On the number of equivalence classes of binary forms of given degree and given discriminant. In: Acta Arithmetica. 2004 ; Vol. 113, No. 4. pp. 363-399.
@article{fc5957224e5c43b3b6bf06feb57b7163,
title = "On the number of equivalence classes of binary forms of given degree and given discriminant",
keywords = "Binary forms, Discriminants, Invariant order, Unit equations in two unknowns",
author = "Attila B{\'e}rczes and Evertse, {Jan Hendrik} and K. Gy{\"o}ry",
year = "2004",
language = "English",
volume = "113",
pages = "363--399",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "4",

}

TY - JOUR

T1 - On the number of equivalence classes of binary forms of given degree and given discriminant

AU - Bérczes, Attila

AU - Evertse, Jan Hendrik

AU - Györy, K.

PY - 2004

Y1 - 2004

KW - Binary forms

KW - Discriminants

KW - Invariant order

KW - Unit equations in two unknowns

UR - http://www.scopus.com/inward/record.url?scp=17044438943&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17044438943&partnerID=8YFLogxK

M3 - Article

VL - 113

SP - 363

EP - 399

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 4

ER -